# SDR IXXA0500230S

- Difficulty date: October 5, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND A CRACKED LONGERON AT STATION 1747 LONGERON 15 RIGHT.  CLEANED DAMAGED AREA, FABRICATED REPAIR PARTS, LOCATED, DRILLED TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND FASTENERS IAW DC8 SRM 53-2-2, 52-1-5, AND 51-1-8.
